# SDR ASAA2021042234837

- Difficulty date: April 22, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750123
- Condition: Corroded
- Location: Bs 727h-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TIE DOWN TRACK FWD OF DOOR CUT OUT IS CORRODED. GROUNDED - YES. CUTOUT OUT OF LIMITS TIE DOWN TRACK FABRICATED LOCATED DRILLED & INSTALLED SERVICEABLE PART AND NEW REPAIR PARTS IAWB737-800 SRM 53-00-53-2R-3 W=3.5 O=.070 R=.060 L=16 D=.010
